Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Consequences of using high fluorine content creme for acne - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   hi
User :   wanted to talk to a skin specialist
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   23, female, xxxx, software engg, married
Doctor :   k
User :   are you a skin specialist sir?
Doctor :   yeah
User :   may i know ur name plz
User :   ?
Doctor :   Dr xxxxx
User :   can you tell me wat are the consequences of using a creame with high content of fluorone
User :   ?
Doctor :   r u there?
User :   like flucort-h
Doctor :   pl explain ur probs?
Doctor :   r u there?
User :   am facing acne problem
Doctor :   k
User :   was using this creame called flucort-h
Doctor :   since how long?
User :   past 1 yr
Doctor :   who prescribed it?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor